# SDR CA111220004

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Intermittent
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) G-SWITCH FOUND INTERMITTENT DURING ANNUAL TEST.
